Paracetamol Overdose?

Illustration of Paracetamol Overdose?
Illustration: Paracetamol Overdose? Bing

how to deal with people who overdosed on panadolri Currently he has stomach pain

1 Answer:

Thank you for your inquiry to HealthReplies.com. Paracetamol is an anti-pyretic and analgesic drug, meaning that paracetamol serves to reduce fever and reduce pain.

However, there are some adverse side effects of paracetamol, namely:

1. Stomach irritation

2. Black or bloody stools

3. Bloody or cloudy urine

One of the effects of paracetamol is that it is toxic / toxic to the liver / liver. Some of the symptoms associated with paracetamol overdose:

1. Stomach pain

2. Diarrhea

3. Excessive sweating

4. Yellowing of the skin or eyes

We recommend that you immediately take the person to the nearest emergency room (IGD). You should still try to drink water so you don't become dehydrated.

The following article may be able to help you.

That's our explanation, hope it helps you, thank you.

: by

Related Question

Causes Of Sudden Swelling Of The Feet?

Causes Of Sudden Swelling Of The Feet?

(1 year ago)

Doctor’s night.rnI want to ask why my father’s leg suddenly swells for no reason..rnEven though it was okay before...

3 Week Old Baby’s Stools Are Liquid After Feeding?

3 Week Old Baby’s Stools Are Liquid After Feeding?

(4 months ago)

..rnI want to ask, my son is only 3 weeks old. and he is very strong at breastfeedingrnBut after feeding my child also defecated with diarrhea.. Is that normal” just? rnThank...

Proper Facial Acne Treatment Products?

Proper Facial Acne Treatment Products?

(2 years ago)

Hello, I am Afra 19 years old, I have quite a lot of pimples but the pimples have been remedies and after a while it starts to go flat but it hasn’t completely disappeared an...

Leave a Reply

Your email address will not be published.